| Model Number |
KEX102EB |
| Medical Device Problem Codes |
Difficult to Insert (1316); Product Quality Problem (1506); Mechanical Jam (2983)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/20/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
G2: country of origin is japan.H6: neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having transcutaneous vertebroplasty spinal therapy for primary osteoporosis.It was reported that the balloon was not advancing well, so it was removed once; when an attempt was made to reinsert it after the drill, the balloon got stuck in the osteointroducer and could not be inserted into the vertebral body.There were no further complications reported regarding the event.Additional information was received via manufacturer representative that it was distorted due to the weak core of the balloon when the load was put the balloon inserted into the vertebral body after the drill.